Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111536
Title: A Long-wave Action of Spin Hamiltonians and the Inverse Problem of the Calculus of Variations
Authors: Bostrem, I. G.
Ovchinnikov, A. S.
Egorov, R. F.
Issue Date: 2001
Publisher: Elsevier
Elsevier BV
Citation: Bostrem I. G. A Long-wave Action of Spin Hamiltonians and the Inverse Problem of the Calculus of Variations / I. G. Bostrem, A. S. Ovchinnikov, R. F. Egorov // Physics Letters, Section A: General, Atomic and Solid State Physics. — 2001. — Vol. 279. — Iss. 1-2. — P. 33-37.
Abstract: We suggest a method of derivation of the long-wave action of the model spin Hamiltonians using the non-linear partial differential equations of motions of the individual spins. According to the Vainberg's theorem the set of these equations are (formal) potential if the symmetry analysis for the Frechet derivatives of the system is true. The case of Heisenberg (anti)ferromagnets is considered. It is shown the functional whose stationary points are described by the equations coincides with the long-wave action and includes the non-trivial topological term (Berry phase). © 2001 Elsevier Science B.V.
Keywords: BERRY PHASE
LONG-WAVE ACTION
CALCULATIONS
EQUATIONS OF MOTION
FRUITS
HAMILTONIANS
BERRY PHASE
CALCULUS OF VARIATIONS
FRECHET DERIVATIVE
LONG WAVES
NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS
SPIN HAMILTONIAN
STATIONARY POINTS
SYMMETRY ANALYSIS
INVERSE PROBLEMS
FERROMAGNETIC MATERIAL
ACCELERATION
ARTICLE
MATHEMATICAL ANALYSIS
MOLECULAR DYNAMICS
PHYSICS
THEORY
WAVEFORM
URI: http://hdl.handle.net/10995/111536
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 0035931258
ISSN: 0375-9601
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-0035931258.pdf101,38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.